File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A poisson structure on compact symmetric spaces

TitleA poisson structure on compact symmetric spaces
Authors
Issue Date2004
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00220/index.htm
Citation
Communications In Mathematical Physics, 2004, v. 251 n. 3, p. 557-566 How to Cite?
AbstractWe present some basic results on a natural Poisson structure on any compact symmetric space. The symplectic leaves of this structure are related to the orbits of the corresponding real semisimple group on the complex flag manifold. © Springer-Verlag 2004.
Persistent Identifierhttp://hdl.handle.net/10722/75343
ISSN
2015 Impact Factor: 2.375
2015 SCImago Journal Rankings: 1.760
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorFoth, Pen_HK
dc.contributor.authorLu, JHen_HK
dc.date.accessioned2010-09-06T07:10:13Z-
dc.date.available2010-09-06T07:10:13Z-
dc.date.issued2004en_HK
dc.identifier.citationCommunications In Mathematical Physics, 2004, v. 251 n. 3, p. 557-566en_HK
dc.identifier.issn0010-3616en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75343-
dc.description.abstractWe present some basic results on a natural Poisson structure on any compact symmetric space. The symplectic leaves of this structure are related to the orbits of the corresponding real semisimple group on the complex flag manifold. © Springer-Verlag 2004.en_HK
dc.languageengen_HK
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00220/index.htmen_HK
dc.relation.ispartofCommunications in Mathematical Physicsen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleA poisson structure on compact symmetric spacesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0010-3616&volume=251 &issue=3&spage=557&epage=566&date=2004&atitle=A+Poisson+structure+on+compact+symmetric+spacesen_HK
dc.identifier.emailLu, JH:jhluhku@hku.hken_HK
dc.identifier.authorityLu, JH=rp00753en_HK
dc.description.naturepostprint-
dc.identifier.doi10.1007/s00220-004-1178-4en_HK
dc.identifier.scopuseid_2-s2.0-10044265649en_HK
dc.identifier.hkuros98086en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-10044265649&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume251en_HK
dc.identifier.issue3en_HK
dc.identifier.spage557en_HK
dc.identifier.epage566en_HK
dc.identifier.isiWOS:000224888700005-
dc.publisher.placeGermanyen_HK
dc.identifier.scopusauthoridFoth, P=6603594712en_HK
dc.identifier.scopusauthoridLu, JH=35790078400en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats